New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ameyers6
Regular Member


Date Joined Oct 2011
Total Posts : 354
   Posted 1/23/2012 1:52 PM (GMT -6)   
i have been thinking for the past 3 months that anxiety has been causing my dizzyness but i have decided to monitor my blood pressure since i do take HBP medicine Atentnol 50mg once aday
i take my pressure in 2 sittings a day 3 times each sitting.
this is how its been looking
147/97
then right after 133/75
then 86/70
could this irregular pressure be causing my dizzyness and lightheadedness
its like when i sit in a chair i feel like ima fall off

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/23/2012 3:11 PM (GMT -6)   
I answered this same post in anxiety so please do read there. 
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.

www.healingwell.com

"only as high as I reach can I grow, only as far as I seek can I go, only as deep as I look can I see, only as much as I dream can I be"
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, August 17, 2018 8:02 AM (GMT -6)
There are a total of 2,993,618 posts in 328,062 threads.
View Active Threads


Who's Online
This forum has 161238 registered members. Please welcome our newest member, csorthofeet.
254 Guest(s), 8 Registered Member(s) are currently online.  Details
81GyGuy, Kent M., Confused&NotAmused, Gunner59, KitKat880, Szabo246, Mamatomypeas, Aerose91